# SDR 07FDEA03328

- Difficulty date: September 3, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,952 hours, 19,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53985240204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS ON EXTERNAL SKIN PANEL BETWEEN FRAME 78-88, STRG 5 LT TO 5 RT.  REPAIR PERFORMED BY SMOOTH BLEND OUT, HFEC AND ROTO TEST INSPECTION, INSTALLING AN EXTERNAL REPAIR DOUBLER AND FLAP PEENING IAW TD/K4/S1/20147/2005/A APPROVED BY EA 6-5319-92222 AND RAS/DAHAM/4020147/2005.
